# SDR ASOA200900624

- Difficulty date: June 2, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 25,703 hours, 22,058 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON TAKEOFF, RECEIVED A "NOSE DOOR OPEN" MSG.  WRH ADVISED RETURN TO AIRPORT.  FLT 5399 DEL 67 MINS.  NC/08C EMERGENCY DECLARED.
